# SDR 2004UALA00980

- Difficulty date: October 26, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 51,594 hours, 30,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 360-380 And
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 360-380 AND STR 16L-17L IS DAMAGED.  INSTALLED DOUBLER AND TRIPLER REPAIR.
